# SDR AALA202104059023

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 32,864 hours, 3,730 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Loose
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CREW REST COMPARTMENT DOOR DIFFICULT TO OPEN FROM INSIDE. RESECURED DOOR STRIKER PLATE & CLEARED DEBRIS PER AMM 25-00-77.
